I am a 22 year old female who is suddenly exhausted all the time. To the point of taking frequent naps during the day when I have never done that before. A larger volume of hair is falling out now, and I get dizzy and lightheaded very easily. My last period only lasted 2 days, and there was only a little blood (spotting essentially) I am normally very healthy and very regular, so this all seems very out of the ordinary to me. Some people have mentioned it may be stress, but if it is, it's all subconcious because I don't feel it.
If anyone has any ideas that would be most helpful!
(p.s. Not sexially active at the moment, no i'm not pregnant or anything in that realm. ^^"")
The first thing that came to mind when reading your symptoms was a thyroid problem. Hyperthyroidism? I mean it could be anything but i just thought i woud say something. Below are some symptoms of this disorder...
Increased bowel movements
Light or absent menstrual periods
Fast heart rate
Warm moist skin
All of these symptoms are also very common with CFIDS. The reason for dizziness is because CFIDS patients' were found to have a low circulating blood volume. If your thyroid levels are normal, consider getting evaluated and tested for CFIDS. We have a good discussion going on right now about CFIDS in the "Chronic weird bothersome symptoms, Docs can't figure them out" thread.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.